Show simple item record

AuthorEinemann, Michaeldc.contributor.author
Date of accession2019-10-28T11:45:45Zdc.date.accessioned
Available in OPARU since2019-10-28T11:45:45Zdc.date.available
Date of first publication2009dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordDissipativitydc.subject
KeywordSympletic difference systemsdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
LCSHBoundary conditions (Differential equations)dc.subject.lcsh
TitleA generalization of dissipativity and invariant subsets of strongly continuous semigroupsdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionGraduiertenkolleg 1100uulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
Source - Title of sourceUlmer Seminare über Funktionsanalysis und Differentialgleichungensource.title
Source - Volume2009source.volume
Source - Issue14source.issue
Source - Year2009source.year
Source - From page131source.fromPage
Source - To page148source.toPage
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record